# SDR RRXA002833

- Difficulty date: July 27, 2000
- Submitted: August 16, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 88,537 hours, 28,578 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Bent
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A BENT EXHAUST GATE ON THE O/B LWR CORNER OF THE RIGHT O/B FLAP, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
